The Valuation of Options with Restrictions on Preferences and Distributions
Article first published online: 5 OCT 2001
Copyright © 2001 John Wiley & Sons, Inc.
Journal of Futures Markets
Volume 21, Issue 12, pages 1091–1117, December 2001
How to Cite
Câmara, A. (2001), The Valuation of Options with Restrictions on Preferences and Distributions. J. Fut. Mark., 21: 1091–1117. doi: 10.1002/fut.2201
- Issue published online: 5 OCT 2001
- Article first published online: 5 OCT 2001
- Manuscript Accepted: DEC 2000
- Manuscript Received: SEP 1999
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!